# SDR NSVA20070126

- Difficulty date: May 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 34,943 hours, 36,723 cycles
- Engine: Ge CT79B
- Engine time: 20,320 hours, 24,137 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 785217
- Condition: Fod
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

LT IGNITION LIGHT STAYED ILLUMINATED DURING TAKEOFF ROLL EXTINGUISHED AFTER P/L BROUGHT BACK TO IDLE ABORTED TAKEOFF.  FOUND PAPER IN INLET AT 1:00 COVER ABOUT 4 BLADE AT 80 PERCENT.  REMOVED AND INSPECTED, NO DAMAGE.  PERFORMED OPS CHECK, OPS CHECK NO GOOD IAW GE 72-00-00 SPECIAL PROCEDURES 013 NOTE "C".  REMOVED AND REPLACED LT ENGINE IAW COLGAN WC 71-00-01, ENGINE MODEL CT7-9B, SN OFF GE-E-785212, SN ON GE-E-785240.
